Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Lactating mother having delayed periods. Taking duphaston. Have brownish discharge. Reason?

my LMP IS 22 August 2012 but till date my period is not coming i checked up the dr ,pregency is negative. she suggested to me Duphaston tab for 5 days at 2 times but now after taking 3 to 4 tab i saw small brown discharge so shall i stop duphaston now? and any idea when my period will come. coz my 11 month male baby use brestfeeding
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013

if you are giving complete breast feeding the menstruation will return late, but as the periods started already there is less chance for contraceptive benefit from breast feeding,

but as your pregnancy test showed negative result there is less possibility for pregnancy,

duphaston tablets sometimes can cause brownish discharge sometimes as side effect, as they cannot stop already established periods you can continue the tablets, if normal flow of periods develop you can stop them, if not after completion of tablets in around 5 days you will get withdrawal bleeding.

take care.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor